# SDR AALA20021358

- Difficulty date: September 24, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N456AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49561
- System (JASC): 2150 · Cabin Cooling System
- Part: Coalescer Bag
- Condition: Dirty
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

SAN - FLT 418 - EN ROUTE SAN-DFW, HEAVY SMOKE IN THE CABIN.  DECLARED EMERGENCY AND RETURNED TO SAN WITHOUT INCIDENT.  ACCOMPLISHED MAINTENANCE CHECK MANUAL CARD 21-96-01 AND FOUND NO DISCREPANCIES.  ACCOMPLISHED PACK BURN OUT PER MM 21-20-02-2 AND REPLACED COALESCER BAGS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
